OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 17, Iss. 4 — Jul. 1, 1928
  • pp: 318–322

PERIOD OF A LOADED CONICAL JOLLY BALANCE SPRING

R. B. ABBOTT

JOSA, Vol. 17, Issue 4, pp. 318-322 (1928)
http://dx.doi.org/10.1364/JOSA.17.000318


View Full Text Article

Acrobat PDF (204 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

An expression for the period of a conical Jolly balance spring is deduced theoretically and the result is verified by experimental data. By some assumptions which simplify the equation of motion it is reduced to that for simple harmonic motion from which the period is obtained.

Citation
R. B. ABBOTT, "PERIOD OF A LOADED CONICAL JOLLY BALANCE SPRING," J. Opt. Soc. Am. 17, 318-322 (1928)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-17-4-318


Sort:  Author  |  Journal  |  Reset

References

  1. Kelvin and Tait. "Natural Philosophy," 2, arts, pp. 604–607.
  2. Timoshenko and Lessells. "Applied Elasticity," p. 32.
  3. G. F. C. Searle's "Experimental Harmonic Motion," Art. 30.
  4. Lord Rayleigh's "Theory of Sound," 1, Art. 88. Second edition.
  5. A. Sommerfeld, coupled "Oscillations of a Helical Spring," J.O.S.A. & R.S.I., 7, p. 529 1923.

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited